# SDR AALA20030741

- Difficulty date: July 7, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 18D INOPERATIVE.  RECONNECTED EMERGENCY EXIT ILGHT WIRE AT SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
